Mirena Barium Sulfate, Muscle and Joint Pain, Levonorgestrel, Moodiness, T Bar
I've had problems with my mirena, mainly muscle aches and severe joint pain. I initially had a mirena in for a year from 2007-2008, I had muscle and joint pain along with moodiness and several other symptoms that I never related to the mirena. I had it ... more »
I've had problems with my mirena, mainly muscle aches and severe joint pain.
I initially had a mirena in for a year from 2007-2008, I had muscle and joint pain along with moodiness and several other symptoms that I never related to the mirena. I had it taken out for an unrelated reason but I had another one inserted in january of 2010 and i'm having all the same symptoms. i now realize that there has to be a connection, I know my dr. is never going to agree with me but I'm having it taken out. I've heard about people having reactions to silicone and my obgyn who inserted it never once mentioned anything about mirena having silicone. I don't know exactly what's causing my symptoms but after some research, I'm beginning to think it might have something to do with what the actual device is made out of. When I read what the t-bar thing and the reservoir that holds the hormone is made out of I really think I hit the jackpot. The T-shaped frame
is made of polyethylene and the reservoir (that holds the hormone) is made of a mixture of levonorgestrel and silicone (polydimethylsiloxane).The reservoir is covered by a semi-opaque silicone (polydimethylsiloxane) membrane. The polyethylene of the T-body is compounded with barium sulfate, which makes it radiopaque. Also the threads are made of monofilament brown polyethylene. I think this is why we're having the problems were having.
Hormonal balance plays a big factor on our moods, headaches ... ect. But I believe many of the side effects are coming from this plastic horror thats IN our bodies. I honestly believe thats whats going on. I have very sensitive skin, I sunburn easily and I break out with certain skin or body cremes. A lot of skin products that contain silicones make me breakout so I think thats what going on, but this thing is inside of me and that's why I believe I'm having these issues. Its like breaking out but inside. Wow. I'm having this thing taken out immediately. I don't care what any dr says, there is something seriously wrong with this product. I had a severe allergic reaction to the birth control patch so I should have known better than to put something in my body. I like that I don't have periods, I also love that I can have sex without much worry, but it's not like I even want to have sex with this thing inside me!